# SDR AALA202112062782

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737*
- Aircraft serial: 31190
- Aircraft time: 23,097 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED OVERWING EMERGENCY LAMP OPERATIONS CHECK GOOD PER AMM 33-51-04.
